# SDR SWIA200616683

- Difficulty date: May 6, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 25,459 hours, 35,713 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0242
- Condition: Leaking
- Location: Rt Wing
- Part time: 11,736 hours, 17,460 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

TOTAL LOSS OF ALL HYD FLUID ON THE BLUE SYSTEM.  REPLACED RIGHT NACELLE ACTUATOR IAW MM 27-50-00.
